# SDR CA110811005

- Difficulty date: August 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 23,386 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 72980010217
- Condition: Failed
- Location: Hyd System
- Part time: 29 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE , ENROUTE , NR 1 HYD SYS FAILED.  CREW COMPLETED THEIR CHECKLIST AND LANDED NORMALLY WITHOUT INCIDENT AT AN ALTERNATE DESTINATION.  ON GROUND LOCATED LEAK IN NR 1 NACELLE AT THE HYD MANIFOLD SUPPLY LINE.  THE TUBE IN QUESTION HAD FRACTURED FOR APPROX .7500 OF THE CIRCUMFERENCE IN THE FLARED END FITTING.  THIS TUBE WAS INSTALLED ON THE ACFT ON JULY 15TH 2011 . MX REPLACED THE TUBE TOGETHER WITH NR 1 HYD PUMP AND CASE DRAIN FILTER , REPLENISHED THE HYD AND THE ACFT WAS RETURNED TO SERVICE.
